MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent moved on the balloon.During unpacking of a 3.50 x 20mm synergy? xd drug-eluting stent, it was observed that the stent had slipped distally, though not fully detached, and was not fully positioned within the balloon area.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was disposed and will not be returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: the investigation will be assigned an investigation conclusion code of unintended use error caused or contributed to event.This code was selected as the most probable complaint cause based on the information available.The product record review confirmed that this is not a new failure type, and the risk is anticipated.There was no evidence of a manufacturing issue or design issue which could have caused the complaint.During unpacking of a 3.50 x 20mm synergy? xd drug-eluting stent, it was observed that the stent had slipped distally, though not fully detached, and was not fully positioned within the balloon area.The complaint device was not returned to the complaint investigation site (cis) for analysis, and reported allegation cannot be confirmed.Based on the information available, it is most likely that an interaction between user and device during packaging removal could have caused the reported stent damage (stent movement on the balloon).
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway 14110
EI   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24482935
Report Number2124215-2026-11327
Device Sequence Number20078541
Product Code NIQ
UDI-Device Identifier08714729981053
UDI-Public(01)08714729981053
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820350
Device Catalogue NumberH7493941820350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown